# SDR SWAA2020041334298

- Difficulty date: March 26, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 21,477 hours, 9,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO. STA 500I; RBL 22 TO LBL 22; WL 155; FLOOR SUPPORT BULKHEAD ANGLE HAS CORROSION ON UPPER SURFACE. / REMOVED CORROSION FROM FWD CARGO STA 500I RBL 22 TO LBL22 WL155 FLOOR SUPPORT BULKHEAD ANGLE NO SRM REPAIR LIMITS GIVEN IAW B737 SRM 51-10-02-0G-0; REMOVED AND REPLACED IAW BOEING DWG 143A9481 REV: A AND B737 SRM 51-40-02-0G-0
